# SDR FDEA202310041700

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N132FE
- Make and model: Boeing 767-300
- Aircraft serial: 42721
- Aircraft time: 15,254 hours, 5,564 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113T221122
- Part serial: OL1172348
- Condition: Delaminated
- Location: Zone 600
- Part time: 15,254 hours, 5,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD FLAP, MAIN FLAP, LEADING EDGE OUTBOARD SIDE WITH DISBONDED RH WING INBOARD MAIN FLAP LEADING EDGE OUTBOARD SIDE WAS REPAIRED IAW B767 SRM 57-  53-01-2R REPAIR 1 FIG 201 SHEET 1,2,5 TABLE 1 AND SRM 51-70-05-0G PARAG 5A PAGE 1,29,37 AND   45 FIG 5.  REV 87 AUG 15-2023
